Generalized (n, d)-ray systems of points and inequalities for nonoverlapping domains and open sets
Abstract
We solve the extremal problem of finding the maximum of the functional.Downloads
Published
25.07.2011
Issue
Section
Research articles
How to Cite
Bakhtin, A. K., and A. L. Targonskii. “Generalized (n, D)-Ray Systems of Points and Inequalities for Nonoverlapping Domains and Open Sets”. Ukrains’kyi Matematychnyi Zhurnal, vol. 63, no. 7, July 2011, pp. 867-79, https://umj.imath.kiev.ua/index.php/umj/article/view/2771.